# SDR SWAA2025050554032

- Difficulty date: March 31, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 280 RT WING 2025-232326<[01] REPLACED ANGLE LOC TRAILING EDGE ORSS 280 RT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A6200 SHEET 11 REV B;[02] CORRECTED STEP 1 REPLACED ANGLE LOC TRAILING EDGE ORSS 280 RT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A6200 SHEET 11 REV B LENGHT OF CRACK: '0.510' TOOL USED DIGITAL CALIPER: P/N: 500-197-30; S/N: A23304029; DUE DATE: 10/NOV/25.;[03] CORRECTED STEP 2 CORRECTED STEP 1 REPLACED ANGLE LOC TRAILING EDGE ORSS 280 RT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A6200 SHEET 11 REV B LENGHT OF CRACK: 0.250INCH TOOL USED DIGITAL CALIPER: P/N: 500-197-30; S/N: A23304029; DUE DATE: 10/NOV/25.;[04] TASK COMPLETED
